# SDR IPXA2024061291564

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,298 hours, 21,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** L1 DOOR DISARM LIGHT INOP RELAMPED L1 "DOOR DISARM" INDICATOR AND PERFORMED OPS CK IAW AMM 52-10-01-700-801 TABLE 201. OPS CK GOOD.
